Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 149 of 225 found articles
 
 
  NONLINEAR STATE SPACE MODELLING OF MULTIVARIABLE SYSTEMS
 
 
Title: NONLINEAR STATE SPACE MODELLING OF MULTIVARIABLE SYSTEMS
Author: Paduart, J.
Schoukens, J.
Pintelon, R.
Coen, T.
Appeared in: IFAC proceedings volumes
Paging: Volume 39 (2006) nr. 1 pages 5 p.
Year: 2006
Contents:
Publisher: IFAC
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 149 of 225 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands